Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 330, NWS Tulsa, OK

May 26, 2008Craig County, Mayes County, Rogers County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 26, 2008, 11:31 AM CDT for Craig County, Mayes County, Rogers County, Oklahoma. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2008, 11:31 AM CDT (16:31 UTC)
Expired
May 26, 2008, 12:21 PM CDT
In force
50 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Craig County, OK, Mayes County, OK, Rogers County, OK

The radar

The Tulsa radar (KINX), 49 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 11:48 AM CDTHAIL 0.753 W Chelsea, OKDIME TO PENNY SIZE HAIL
May 26, 11:48 AM CDTHAIL 0.75Chelsea, OKDIME TO PENNY SIZE HAIL AT THE CHELSEA POLICE AND FIRE DEPARTMENTS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -251 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
190 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
920 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-251 m²/s²
0-3 km storm-relative helicity
-181 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 261631
SVRTSA
OKC035-097-131-261730-
/O.NEW.KTSA.SV.W.0330.080526T1631Z-080526T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1131 AM CDT MON MAY 26 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN MAYES COUNTY IN NORTHEAST OKLAHOMA
  NORTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1230 PM CDT

* AT 1127 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR CHELSEA...MOVING NORTHEAST
  AT 16 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CHELSEA...BIG
  CABIN AND WHITE OAK.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3673 9527 3650 9514 3643 9557 3654 9561
      3661 9550 3660 9543 3664 9543
TIME...MOT...LOC 1631Z 240DEG 14KT 3652 9549

$$
3 follow-up statements
000 
WWUS54 KTSA 261645
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1146 AM CDT MON MAY 26 2008

OKC035-097-131-261730-
/O.CON.KTSA.SV.W.0330.000000T0000Z-080526T1730Z/
ROGERS OK-CRAIG OK-MAYES OK-
1146 AM CDT MON MAY 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NORTHWESTERN MAYES...SOUTHWESTERN CRAIG AND NORTHEASTERN ROGERS
COUNTIES...

AT 1144 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR CHELSEA...MOVING
EAST AT 26 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WHITE OAK AND
BIG CABIN.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3673 9527 3650 9514 3648 9549 3655 9550
      3663 9539
TIME...MOT...LOC 1646Z 265DEG 22KT 3652 9543

$$
000 
WWUS54 KTSA 261710
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1210 PM CDT MON MAY 26 2008

OKC097-131-261720-
/O.CAN.KTSA.SV.W.0330.000000T0000Z-080526T1730Z/
ROGERS OK-MAYES OK-
1210 PM CDT MON MAY 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MAYES AND
NORTHEASTERN ROGERS COUNTIES IS CANCELLED...

LAT...LON 3654 9516 3654 9532 3655 9533 3656 9532
      3660 9532 3660 9533 3663 9531 3668 9525
TIME...MOT...LOC 1710Z 247DEG 18KT 3657 9530

$$

OKC035-261730-
/O.CON.KTSA.SV.W.0330.000000T0000Z-080526T1730Z/
CRAIG OK-
1210 PM CDT MON MAY 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR SOUTHERN CRAIG COUNTY...

AT 1206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR WHITE OAK...MOVING
NORTHEAST AT 20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WHITE OAK.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3654 9516 3654 9532 3655 9533 3656 9532
      3660 9532 3660 9533 3663 9531 3668 9525
TIME...MOT...LOC 1710Z 247DEG 18KT 3657 9530

$$
000 
WWUS54 KTSA 261721
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1221 PM CDT MON MAY 26 2008

OKC035-261731-
/O.CAN.KTSA.SV.W.0330.000000T0000Z-080526T1730Z/
CRAIG OK-
1221 PM CDT MON MAY 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CRAIG COUNTY IS
CANCELLED...

VERY HEAVY RAIN AND SMALL HAIL WILL REMAIN POSSIBLE WITH THIS STORM
AS IT TRACK TOWARD VINITA AT 15 MPH.

LAT...LON 3654 9516 3654 9532 3655 9533 3656 9532
      3660 9532 3660 9533 3663 9531 3668 9525
TIME...MOT...LOC 1721Z 230DEG 15KT 3660 9526

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 10:32 AM CDT, 59 minutes earlier.

Area forecast discussion, May 26, 10:32 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1032 AM CDT MON MAY 26 2008

.DISCUSSION...
PERSISTENT BOUNDARY WASHINGTON / NOWATA COUNTIES CONTINUES
TO GENERATE CONVECTION OVER NOWATA COUNTY.  88D TOTAL RAIN
IN EXCESS 3 INCHES PROMPTED FLOOD WARNING THERE.

UNCERTAINTIES ON THE LIKELY CONVECTIVE SCENARIO FOR AFTERNOON
AND TONIGHT. EXPECT AN ATMOSPHERIC DOWN TIME FOR RECHARGING
LASTING AT LEAST INTO MID AFTERNOON. HOWEVER TAIL END OUTFLOW
FROM EARLIER CONVECTION NOW REACHING ENHANCED SURFACE MOISTURE
NEAR THE RED RIVER IN EXTREME SOUTHEAST.  WILL STAY THE COURSE
OF MARGINAL POPS FOR THE AFTERNOON AT THIS TIME...WITH A QUICK
UPDATE TRIGGER SHOULD THE ATMOSPHERE BUBBLE OVER EARLY.
GW

&&

.PREV DISCUSSION... /ISSUED 300 AM CDT MON MAY 26 2008/

DISCUSSION...

ONCE AGAIN...A LINE OF THUNDERSTORMS HAS MOVE INTO NORTHEAST OKLAHOMA
EARLY THIS MORNING. ANTICIPATE A DECREASE IN ACTIVITY AS THE LINE MOVES
INTO ARKANSAS DUE TO LESS FAVORABLE CONDITIONS. WILL LEAVE LOW CHANCE
POPS IN FOR THIS MORNING...THOUGH MAY MAKE FINAL ADJUSTMENTS TO THE
FIRST PERIOD AFTER A LAST LOOK AT RADAR.

LEFT OVER OUTFLOW BOUNDARIES AND MCV FROM THIS CONVECTIVE COMPLEX COULD
BRING ABOUT THUNDERSTORMS AGAIN THIS AFTERNOON...BUT EXPECT THIS TO
OCCUR PRIMARILY NORTH AND EAST OF THE FORECAST AREA. UNSTABLE AND WEAKLY
CAPPED ENVIRONMENT REMAINS OVER THE REGION...WITH SEVERE WEATHER ONCE
AGAIN POSSIBLE WITH ANY STORMS THAT DO DEVELOP DURING THE HEAT OF THE
DAY. DO NOT BELIEVE CONVECTIVE CLOUD DEBRIS WILL LAST FOR VERY
LONG TODAY...SO SHOULD SEE A VERY WARM MEMORIAL DAY ACROSS THE
AREA AND STAYED WITH THE WARMER MAV NUMBERS.

COLD FRONT WILL SLOWLY MOVE FURTHER SOUTH THROUGH KANSAS TODAY. SURFACE
LOW EXPECTED OVER THE OKLAHOMA PANHANDLE WITH A DRY LINE EXTENDING SOUTH
INTO WEST TEXAS. THESE BOUNDARIES WILL BECOME CONVECTIVELY ACTIVE AGAIN
THIS AFTERNOON AND WILL LIKELY DEVELOP INTO ANOTHER EASTWARD MOVING
MCS DURING THE NIGHT AS THE LLJ INCREASES. WHILE ALL MODES OF SEVERE
WEATHER WILL BE POSSIBLE WEST AND NORTH OF THE AREA...EXPECT A DECREASE
IN SEVERE POTENTIAL AS THE MCS MOVES INTO THE FA OVERNIGHT. WITH THAT
SAID...COULD STILL SEE A FEW STORMS REACHING THE FA CAPABLE OF PRODUCING
LARGE HAIL AND STRONG WIND GUSTS. LEFT OVER OUTFLOW BOUNDARIES FROM
THE MCS MAY PROVIDE A FOCUS FOR STRONG TO SEVERE THUNDERSTORM DEVELOPMENT
AHEAD OF THE COLD FRONT DURING THE DAY TUESDAY.

THE COLD FRONT WILL THEN PUSH SOUTH ACROSS THE FA TUESDAY AND TUESDAY
NIGHT. WHILE MOST OF THE MEDIUM RANGE MODELS HAVE THE FRONT SOUTH OF
THE AREA BY WEDNESDAY...00Z GFS IS A LITTLE SLOWER. WILL THEREFORE LEAVE
IN SOME LOW POPS WEDNESDAY AND WEDNESDAY NIGHT FOR CONVECTION NEAR THE
FRONT AND ANY POST FRONTAL PRECIP. SEVERE WEATHER CHANCES...MAINLY HAIL
AND WIND...WILL CONTINUE ALONG THE COLD FRONT...WITH THE BEST CHANCES
OCCURRING TUESDAY AFTERNOON DURING PEAK HEATING.

MUCH COOLER AIR BEHIND THE FRONT AND CLOUDY SKIES WILL BRING TEMPERATURES
BACK TO NEAR NORMAL FOR LATE MAY ON WED/WED NIGHT. SURFACE HIGH QUICKLY
SHIFTS INTO THE MIDWEST...BRINGING RETURN FLOW INTO THE FA BY THURSDAY.
UPPER HIGH PRESSURE AND INCREASING MID LEVEL TEMPERATURES SHOULD KEEP
THE AREA DRY THROUGH THE END OF THE WEEK. ANOTHER COLD FRONT WILL MOVE
THROUGH THE CENTRAL PLAINS AND MIDWEST DURING THE WEEKEND. NEARLY ZONAL
UPPER FLOW WILL MAKE IT DIFFICULT FOR THE FRONT TO MAKE MUCH SOUTHERLY
PROGRESS THROUGH OKLAHOMA AND ARKANSAS. 00Z GFS BRINGS THE FRONT JUST
INTO THE NORTHERN PORTION OF THE FA...WHILE THE 00Z ECMWF/CANADIAN TAKE
THE FRONT A LITTLE FURTHER SOUTH. WILL GO AHEAD AND LEAVE IN LOW CHANCE
POPS FOR THE WEEKEND DUE TO THE UNCERTAINTY.

UPPER RIDGING BUILDS BACK OVER THE SOUTHERN PLAINS EARLY NEXT WEEK.
12Z ECMWF MUCH STRONGER WITH THE HIGH AND THICKNESS VALUES COMPARED
TO THE GFS...THOUGH NEW 00Z ECMWF LOOKS LESS AMPLIFIED AND A LITTLE
MORE IN LINE WITH THE GFS. HAVE GONE NEAR OR A LITTLE WARMER THAN
MEX GUIDANCE TEMPS THROUGH THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   94  71  88  62 /  20  30  50  60
FSM   92  72  88  68 /  30  30  50  60
MLC   92  74  88  66 /  10  30  50  60
BVO   92  68  84  61 /  20  40  50  50
FYV   88  68  83  64 /  40  30  60  60
BYV   89  69  81  63 /  70  40  70  60
MKO   91  70  84  64 /  10  30  50  60
MIO   91  69  82  59 /  80  60  70  50
F10   91  70  87  62 /  10  30  50  60
HHW   88  73  89  73 /  20  30  20  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....07
Hazardous weather outlook, May 26, 5:15 AM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
515 AM CDT MON MAY 26 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
515 AM CDT MON MAY 26 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE ONGOING ACROSS NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS. WHILE AN ISOLATED MARGINALLY SEVERE STORM
WILL BE POSSIBLE EARLY THIS MORNING...THE OVERALL TREND WILL BE
FOR THE CURRENT ACTIVITY TO LESSEN IN INTENSITY AS THE MORNING
WEARS ON.

AN OUTFLOW BOUNDARY FROM THE ONGOING STORMS WILL STALL NEAR OR
SOUTH OF INTERSTATE 40 THIS MORNING. THIS BOUNDARY WILL LIFT NORTH
AND BECOME MORE DIFFUSE LATER THIS MORNING AND THIS AFTERNOON ONCE
STRONG SURFACE HEATING COMMENCES. IF THIS BOUNDARY REMAINS INTACT
INTO THE AFTERNOON...IT MAY BECOME A FOCUS FOR INTENSE CONVECTIVE
DEVELOPMENT AT THAT TIME.

THE MORE LIKELY SCENARIO IS FOR SEVERE THUNDERSTORM DEVELOPMENT TO
OCCUR WELL TO OUR NORTH AND NORTHWEST IN KANSAS BY LATE THIS
AFTERNOON NEAR A STALLED OUT SURFACE BOUNDARY. MORE ISOLATED
SEVERE STORMS MAY DEVELOP SOUTH ALONG A DRYLINE INTO WESTERN
OKLAHOMA. THESE STORMS WILL LIKELY CONGEAL INTO A MESOSCALE
CONVECTIVE SYSTEM THIS EVENING AND ADVANCE SOUTHEAST TOWARDS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS OVERNIGHT. DAMAGING
WINDS WILL BE THE MAIN SEVERE WEATHER THREAT WITH THESE STORMS
WITH ISOLATED LARGE HAIL ALSO POSSIBLE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED IN NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON OR MORE LIKELY TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY AND FRIDAY...NO HAZARDS.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A COLD FRONT WILL MOVE ACROSS THE AREA TUESDAY INTO EARLY
WEDNESDAY RESULTING IN GREATER COVERAGE OF THUNDERSTORMS...SOME OF
WHICH MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ANOTHER
WEAKER COLD FRONT WILL APPROACH THE AREA OVER THE WEEKEND
BRINGING A CHANCE OF THUNDERSTORMS AT THAT TIME.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, May 26, 5:48 AM CDT, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
548 AM CDT MON MAY 26 2008

OKZ061-261130-
ROGERS OK-
548 AM CDT MON MAY 26 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL ROGERS

AT 548 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
NORTHWEST OF VERDIGRIS...MOVING EAST AT 26 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...CLAREMORE...
VERDIGRIS...TIAWAH AND FOYIL.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3620 9544 3620 9583 3626 9581 3640 9581
      3640 9580 3642 9579 3643 9579 3643 9581
      3644 9581 3645 9543
TIME...MOT...LOC 1048Z 268DEG 23KT 3633 9577
Local storm report, May 26, 6:42 AM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
642 AM CDT MON MAY 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     HAIL             TULSA                   36.13N 95.92W
05/26/2008  E0.88 INCH       TULSA              OK   BROADCAST MEDIA

            65TH AND HARVARD

&&

MEP
Special weather statement, May 26, 6:52 AM CDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
652 AM CDT MON MAY 26 2008

OKZ066-070-261215-
MUSKOGEE OK-OKMULGEE OK-
652 AM CDT MON MAY 26 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE

AT 652 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF HASKELL TO 4 MILES SOUTHEAST
OF BALD HILL...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...ERAM...BALD HILL...MUSKOGEE...
BOYNTON...JAMESVILLE...TAFT AND HASKELL.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3586 9569 3585 9565 3580 9564 3578 9561
      3581 9550 3581 9543 3577 9524 3556 9571
      3570 9589
TIME...MOT...LOC 1152Z 276DEG 32KT 3587 9555 3571 9574
Special weather statement, May 26, 8:40 AM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
840 AM CDT MON MAY 26 2008

OKZ056-057-261430-
CRAIG OK-NOWATA OK-
840 AM CDT MON MAY 26 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CRAIG AND CENTRAL NOWATA

AT 840 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
WEST OF DELAWARE...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...DELAWARE...LENAPAH...CENTRALIA AND
CENTRAILIA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3697 9533 3671 9531 3674 9581 3693 9578
TIME...MOT...LOC 1340Z 266DEG 31KT 3681 9574
Special weather statement, May 26, 9:26 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
926 AM CDT MON MAY 26 2008

OKZ056-057-261500-
CRAIG OK-NOWATA OK-
926 AM CDT MON MAY 26 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN CRAIG AND NOWATA

AT 926 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES NORTH OF LENAPAH TO 6 MILES EAST OF
NOWATA...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...NOWATA...DELAWARE...LENAPAH...CENTRALIA AND
CENTRAILIA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS TO
40 MPH...AND PERIODS OF VERY HEAVY RAINFALL.  MINOR FLOODING OF LOW
LYING AREAS IS LIKELY AS THESE STORMS MOVE SLOWLY EASTWARD.

LAT...LON 3698 9534 3663 9526 3665 9571 3699 9574
TIME...MOT...LOC 1426Z 262DEG 19KT 3698 9563 3670 9549

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 12:47 AM CDTSpecial Weather StatementTSAOsage, Pawnee73 min
May 26, 1:36 AM CDTSpecial Weather StatementTSAOsage, Pawnee, Washington69 min
May 26, 1:50 AM CDTSpecial Weather StatementTSAOsage, Pawnee, Washington40 min
May 26, 2:16 AM CDTSpecial Weather StatementTSACreek, Nowata, Tulsa, Washington44 min
May 26, 2:59 AM CDTSpecial Weather StatementTSACraig, Creek, Delaware, Mayes, Ottawa, Rogers and 2 more61 min
May 26, 4:45 AM CDTSpecial Weather StatementTSAWagoner60 min
May 26, 4:51 AM CDTSpecial Weather StatementTSATulsa54 min
May 26, 5:00 AM CDTSpecial Weather StatementTSAPawnee45 min
May 26, 5:06 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee39 min
May 26, 5:39 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa53 min
May 26, 5:48 AM CDTSpecial Weather StatementTSARogers42 min
May 26, 6:12 AM CDTSevere Thunderstorm WarningTSATulsa34 min
May 26, 6:24 AM CDTSevere Thunderstorm WarningTSATulsa, Wagoner49 min
May 26, 6:52 AM CDTSpecial Weather StatementTSAMuskogee23 min
May 26, 8:40 AM CDTSpecial Weather StatementTSANowata50 min
May 26, 9:26 AM CDTSpecial Weather StatementTSANowata34 min
May 26, 10:12 AM CDTFlash Flood WarningTSANowata5 hr
May 26, 12:32 PM CDTSpecial Weather StatementTSACraig28 min
May 26, 1:07 PM CDTSpecial Weather StatementTSACraig23 min
May 26, 2:08 PM CDTRiver Flood WarningTSANowata3 days
May 26, 2:35 PM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 12 more30 hr
May 26, 4:11 PM CDTSevere Thunderstorm WarningTSAOttawa35 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.